# SDR SIMA20120610002

- Difficulty date: June 10, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 31,362 hours, 29,149 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070005120
- Condition: Damaged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3359, THE FLIGHT ATTENDANT REPORTED THE FORWARD FLASH LIGHT CRADLE WILL NOT HOLD THE FLASH LIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD FLASH LIGHT CRADLE IAW EMB CMM 25-61-11.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
